# SDR YENA20140223043

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 21,859 hours, 13,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND FWD FUSELAGE FRAME 16 FLOORBEAM CORRODED. DETAILED VISUAL INSPECTION AND NDT ACCOMPLISHED, CUT DAMAGED SECTION AND FABRICATED PART. ALL WORK ACCOMPLISHED IAW EC E14-067-01/EAMS NR H4185/2592.
